# SDR A6WA201141064

- Difficulty date: December 3, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 22,365 hours, 21,040 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Scissor Link
- Condition: Disconnected
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF RECEIVED A GEAR DISAGREE, NOSE GEAR WANRING WOW CAUTION AND NWS CAUTION, COMPLIED WITH QRH ALL MESSAGES CLEARED EXCEPT FOR WOW.  GROUND CREW REPORTED SCISSORS DISCONNECTED.  PERFORMED GVI OF NOSE GEAR, NOSE WHEEL WELL, AND NOSE TIRES.  INSPECTED NOSE GEAR SCISSOR LINKS IAW AMM 32-21-10-02, CREW PERFORMED HIGH SPEED TAXI CHECK.  NO DEFECTS NOTED.
